MAUDE Adverse Event Report: Pringy Juvederm Vollure XC; implant, dermal, for aesthetic use

Pringy Juvederm Vollure XC; implant, dermal, for aesthetic use
Catalog Number 95661DB
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Subcutaneous Nodule (4548)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with two syringes of juvéderm voluma® xc in the cheeks and one syringe of juvéderm vollure¿ xc off label in the neck.About ten months later, the patient experienced ¿one nodule under right eye and three nodules on neck.Patient was treated with hylenex® and had a follow up appointment two weeks after.Symptoms status is unknown.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
Juvederm Vollure XC
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50176396
Report Number3005113652-2026-00883
Device Sequence Number15524141
Product Code LMH
UDI-Device Identifier10840228302817
UDI-Public(01)10840228302817(17)260907(10)1002840348
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2026
Device Catalogue Number95661DB
Device Lot Number1002840348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale